MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP HIGH FLOW CORONARY ARTERY OSTIAL ANTEGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP HIGH FLOW CORONARY ARTERY OSTIAL ANTEGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 30112
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of the dlp high flow coronary artery ostial cannulae, it was reported that the hospital warehouse checked all the products in the hospital and many of the devices had a loose suction tip, but the rest did not.There was no patient involvement, so no adverse effect occurred.The customer stated that if the suction tip was loose, it might cause the tip end to fall off during use, causing unnecessary trouble.Medtronic received additional information that for the devices returned in the sealed pouches, it was determined that some of these devices had loose tips as the customer turned the tip through the bag and observed that they were loose.The complained products were all defective and had been checked.They were checked by turning the tip through the bag.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the device shows no outward signs of any damage.The tip was loose on the device.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP HIGH FLOW CORONARY ARTERY OSTIAL ANTEGRADE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21372570
Report Number2184009-2025-00142
Device Sequence Number12917770
Product Code DWF
UDI-Device Identifier00613994575982
UDI-Public00613994575982
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model Number30112
Device Catalogue Number30112
Device Lot Number2023021190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown